# SDR DALA2024123012090

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 83,305 hours, 32,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 IN REF AMDS 2040-0191-1L: DURING ADJUST DOOR, BULGE GIRT BAR OF EMERGENCY SLIDE WAS FOUND AT 1L PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00344: GIRT BAR WAS REPLACED PER B757-200 AMM 25- 66-10. SATISFACTORY TEST. (0733663)
